# SDR DALA2016121409842

- Difficulty date: December 9, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 41,869 hours, 29,424 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA. 851, BL 0 AFT ANGLE ON INTERCOSTAL IS CRACKED. AFT CARGO STA 851, BL0 AFT ANGLE ON FLOOR SUPPORT INTERCOSTAL CRACKED, REPAIRED IAW SRM 53-00-00 FIG 203, DOUBLER MATERIAL 0.040 7075-T6.
